# SDR AALA201708319005

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 13,489 hours, 2,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 11C EMERGENCY SEAT MOUNTED LIGHT INOPERATIVE. REPLACED SEAT 11C EMERGENCY SEAT MOUNTED LIGHT PER AMM 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
